| Model Number |
1007849-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that during device preparation, resistance was met during removal of the protective sheath and once removed, it was noted that the stent was dislodged.There was no patient involvement and no clinically significant delay in procedure.Another vision stent was implanted to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
A visual and dimensional inspection was performed on the returned device.The reported stent dislodgement was confirmed.The reported difficult to remove could not be tested due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined that the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.